# SDR UALA2009090902841

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 40,903 hours, 4,885 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 43C EMERGENCY PATH LIGHT CAME OUT OF SEAT F-A TAPED IN PLACE.  SECURED PATH LIGHT ASSY WITH TAPE, OPS CHECKED OKAY.
